On a problem of Erdös and Graham.

Andrzej Makowski

Elemente der Mathematik (1982)

  • Volume: 37, page 163-163
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Makowski, Andrzej. "On a problem of Erdös and Graham.." Elemente der Mathematik 37 (1982): 163-163. <http://eudml.org/doc/141298>.

author = {Makowski, Andrzej},
journal = {Elemente der Mathematik},
keywords = {sequences containing finitely many prime numbers},
pages = {163-163},
title = {On a problem of Erdös and Graham.},
url = {http://eudml.org/doc/141298},
volume = {37},
year = {1982},

AU - Makowski, Andrzej
TI - On a problem of Erdös and Graham.
JO - Elemente der Mathematik
PY - 1982
VL - 37
SP - 163
EP - 163
KW - sequences containing finitely many prime numbers
UR - http://eudml.org/doc/141298
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.